# SDR DXTA2011102604764

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 6,063 hours, 4,791 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FIRE LIGHT TEST ON LT ENGINE.  FOUND LOCKING COLLAR ON LT FIRE DETECTION CONTROL UNIT CONNECTOR WAS UNLOCKED AND UNSECURE.  RESECURED AND LOCKED CONNECTOR IAW MM 26-11-02. PERFORMED NUMEROUS OPS CHECKS OF FIRE DETECTION IAW MM 26-11-00, OPS CHECKED GOOD AT THIS TIME.
